Atıf Formatları
ON POINTWISE KAN EXTENSIONS IN DOUBLE CATEGORIES
  • IEEE
  • ACM
  • APA
  • Chicago
  • MLA
  • Harvard
  • BibTeX

S. R. Koudenburg, "ON POINTWISE KAN EXTENSIONS IN DOUBLE CATEGORIES," THEORY AND APPLICATIONS OF CATEGORIES , vol.29, pp.781-818, 2014

Koudenburg, S. R. 2014. ON POINTWISE KAN EXTENSIONS IN DOUBLE CATEGORIES. THEORY AND APPLICATIONS OF CATEGORIES , vol.29 , 781-818.

Koudenburg, S. R., (2014). ON POINTWISE KAN EXTENSIONS IN DOUBLE CATEGORIES. THEORY AND APPLICATIONS OF CATEGORIES , vol.29, 781-818.

Koudenburg, SEERP. "ON POINTWISE KAN EXTENSIONS IN DOUBLE CATEGORIES," THEORY AND APPLICATIONS OF CATEGORIES , vol.29, 781-818, 2014

Koudenburg, SEERP R. . "ON POINTWISE KAN EXTENSIONS IN DOUBLE CATEGORIES." THEORY AND APPLICATIONS OF CATEGORIES , vol.29, pp.781-818, 2014

Koudenburg, S. R. (2014) . "ON POINTWISE KAN EXTENSIONS IN DOUBLE CATEGORIES." THEORY AND APPLICATIONS OF CATEGORIES , vol.29, pp.781-818.

@article{article, author={SEERP ROALD KOUDENBURG}, title={ON POINTWISE KAN EXTENSIONS IN DOUBLE CATEGORIES}, journal={THEORY AND APPLICATIONS OF CATEGORIES}, year=2014, pages={781-818} }